# SDR SWIA201642373

- Difficulty date: July 30, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 40,384 hours, 33,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

LEFT PACK DEFERRED.  RIGHT PACK HIGH TEMP AND SHUTDOWN.  CREW DEPLOYED O2 MASKS AND DECLARED EMERGENCY.  RETURNED TO FIELD.  R & R RT PACK OVER TEMPERATURE COMPRESSOR SWITCH IAW AMM.  OPS CHECK GOOD AT THIS TIME.  PN ON 750659-17AEC, SN ON 0093, PN OFF 750659-17AEC, SN OFF 000201.
